Alert archive / Texas / Flash Flood Warnings in 2024
Flash Flood Warning 49, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 9, 2024, 4:46 PM CDT for Cooke County, Grayson County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2024, 4:46 PM CDT (21:46 UTC)
- Expired
- May 9, 2024, 7:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cooke County, TX, Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 139 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 5:15 PM CDT | FLASH FLOOD | 1 N Sherman, TX | DELAYED REPORT multiple roadways flooded with flowing water throughout the city of Sherman. |
| May 9, 5:30 PM CDT | FLASH FLOOD | 4 Ssw Gainesville, TX | DELAYED REPORT Service roads and main lanes of I-35 closed due to flood waters several feet deep across the roadway. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3117 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.7
The text
As transmitted.
966
WGUS54 KFWD 092146
FFWFWD
TXC097-181-100045-
/O.NEW.KFWD.FF.W.0049.240509T2146Z-240510T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
446 PM CDT Thu May 9 2024
The National Weather Service in Fort Worth has issued a
* Flash Flood Warning for...
Eastern Cooke County in north central Texas...
Grayson County in north central Texas...
* Until 745 PM CDT.
* At 446 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area with another round of heavy rain
moving into eastern Cooke and northern Grayson counties. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets, and underpasses as well as other
poor drainage and low lying areas.
* Some locations that will experience flash flooding include...
Sherman, Gainesville, Whitesboro, Denison, Howe, Pottsboro,
Collinsville, Whitewright, Bells, Tom Bean, Callisburg, Knollwood,
Dorchester, Lake Texoma, Eisenhower State Park, Lake Kiowa,
Randell Lake, Valley Lake, Preston and Southmayd.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3373 9709 3380 9709 3382 9705 3385 9709
3385 9702 3396 9698 3396 9692 3386 9687
3387 9679 3382 9676 3392 9666 3389 9659
3385 9663 3373 9638 3349 9639 3354 9660
3349 9674 3349 9720 3376 9719 3373 9717
FLASH FLOOD...RADAR INDICATED
$$
Bonnette4 follow-up statements
174
WGUS74 KFWD 092205
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
505 PM CDT Thu May 9 2024
TXC097-181-100045-
/O.CON.KFWD.FF.W.0049.000000T0000Z-240510T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cooke TX-Grayson TX-
505 PM CDT Thu May 9 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT THIS
EVENING FOR EASTERN COOKE AND GRAYSON COUNTIES...
At 505 PM CDT, Doppler radar continues to indicate thunderstorms
producing heavy rain with another round of heavy rain moving into
northern Grayson county. Life threatening flash flooding is ongoing
or expected to begin shortly for the highway 75 corridor in and near
Sherman. Please do not travel unless necessary.
HAZARD...Life threatening flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Sherman, Gainesville, Whitesboro, Denison, Howe, Pottsboro,
Collinsville, Whitewright, Bells, Tom Bean, Callisburg, Knollwood,
Dorchester, Lake Texoma, Eisenhower State Park, Lake Kiowa,
Randell Lake, Valley Lake, Preston and Southmayd.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3373 9709 3380 9709 3382 9705 3385 9709
3385 9702 3396 9698 3396 9692 3386 9687
3387 9679 3382 9676 3392 9666 3389 9659
3385 9663 3373 9638 3349 9639 3354 9660
3349 9674 3349 9720 3376 9719 3373 9717
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Bonnette622
WGUS74 KFWD 092327
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
627 PM CDT Thu May 9 2024
TXC097-092337-
/O.CAN.KFWD.FF.W.0049.000000T0000Z-240510T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cooke TX-
627 PM CDT Thu May 9 2024
...FLASH FLOOD WARNING IS CANCELLED FOR EASTERN COOKE COUNTY...
New flooding is no longer expected. Please continue to heed
remaining road closures.
&&
LAT...LON 3382 9676 3382 9658 3379 9652 3377 9650
3378 9648 3373 9638 3354 9639 3355 9675
3351 9694 3377 9694 3378 9682
$$
TXC181-100045-
/O.CON.KFWD.FF.W.0049.000000T0000Z-240510T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grayson TX-
627 PM CDT Thu May 9 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT THIS
EVENING FOR CENTRAL GRAYSON COUNTY...
At 627 PM CDT, Doppler radar indicates the heavy rain has largely
ended for northern Grayson county, however life threatening flash
flooding is likely ongoing for parts of the highway 75 corridor in
and near Sherman.
HAZARD...Life threatening flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Sherman, Whitesboro, Denison, Pottsboro, Collinsville, Bells,
Knollwood, Dorchester, Randell Lake, Eisenhower State Park, Lake
Texoma, Valley Lake, Southmayd, Sadler, Boddie, Luella, Locust,
Ida and Ethel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3382 9676 3382 9658 3379 9652 3377 9650
3378 9648 3373 9638 3354 9639 3355 9675
3351 9694 3377 9694 3378 9682
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Bonnette529
WGUS74 KFWD 100028
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
728 PM CDT Thu May 9 2024
TXC181-100045-
/O.CON.KFWD.FF.W.0049.000000T0000Z-240510T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grayson TX-
728 PM CDT Thu May 9 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT THIS
EVENING FOR CENTRAL GRAYSON COUNTY...
At 728 PM CDT, Emergency Management reported that flooding has
improved, however flooding of low lying and/or poor drainage areas
may continue for a few hours until the water has had a chance to
recede. Please continue to heed remaining road closures.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets, and underpasses as well as other poor
drainage and low lying areas.
Some locations that will experience flash flooding include...
Sherman, Whitesboro, Denison, Pottsboro, Collinsville, Bells,
Knollwood, Dorchester, Randell Lake, Eisenhower State Park, Lake
Texoma, Valley Lake, Southmayd, Sadler, Boddie, Luella, Locust,
Ida and Ethel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3382 9676 3382 9658 3379 9652 3377 9650
3378 9648 3373 9638 3354 9639 3355 9675
3351 9694 3377 9694 3378 9682
FLASH FLOOD...OBSERVED
$$
Bonnette442
WGUS74 KFWD 100049 RRA
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
749 PM CDT Thu May 9 2024
TXC181-100059-
/O.EXP.KFWD.FF.W.0049.000000T0000Z-240510T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grayson TX-
749 PM CDT Thu May 9 2024
...FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL GRAYSON COUNTY...
Flood waters have largely receded. Nuisance flooding of low lying
and/or poor drainage areas may continue for a few hours until the
water has had a chance to recede. New flooding is no longer
expected. Please continue to heed remaining road closures.
&&
LAT...LON 3382 9676 3382 9658 3379 9652 3377 9650
3378 9648 3373 9638 3354 9639 3355 9675
3351 9694 3377 9694 3378 9682
$$
BonnetteWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 9, 2:07 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, May 9, 2:07 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 207 PM CDT Thu May 9 2024 ...New Short Term, Long Term... .SHORT TERM... /NEW/ /Through Friday afternoon/ An active afternoon and evening is taking shape across the region as scattered to numerous storms continue to develop. At 1 pm, surface analysis show a stationary boundary south of I-20 with storms already developing near and north of the boundary. While the 18Z sounding from FWD still shows the cap, a highly unstable environment with very steep lapse rates and efficient lift will result in additional storms through the evening. The overall trend should be an eastward/southward progression of these storms as the stationary boundary slowly pushes southward. Areas across North Texas will have the threat for severe storms through 7 pm, with the threat shifting to Central Texas from 6 pm through 9-10 pm. Very large hail and damaging winds continue to be the main concerns, however the tornado threat is still present near and south of the surface boundary. Most of the activity should be east and south of our area before midnight as the boundary pushes southward. The rest of the night should be quiet with clouds slowly clearing for most locations. Areas across the far southern Central Texas may see a period of low clouds and patchy fog overnight, but should clear by early Friday morning. A weak shortwave will move through our region Friday afternoon into the evening and may interact with some leftover moisture across Central Texas. This may result in a few showers and storms across the far western Central Texas but coverage should stay below 20%. There could be enough instability for a few strong storms, but at this time the severe potential remains low. Otherwise, Friday's temperatures will be slightly cooler with highs in the upper 70s to lower 80s. Sanchez && .LONG TERM... /NEW/ Update: Not much has changed in regards to the extended portion of the forecast. Pleasant weather is expected to start the weekend with afternoon highs primarily in the mid to upper 70s. Chances for showers and thunderstorms will begin across our west and southwest Saturday evening/night increasing in coverage and spreading east during the day Sunday and into Sunday night. The severe potential is low on Sunday, but a few storms could produce some small hail. Thunderstorm chances will continue into Monday primarily along/east of I-35, exiting to the east by Monday night. Heavy rainfall and localized flash flooding will be possible in the Sunday-Monday timeframe, especially across our already water- logged areas in Central Texas and the Brazos Valley where there is a 30-40% chance that rainfall totals exceed 2 inches during this timeframe. We will likely see a break in the rain chances Tuesday- Tuesday night before storm chances, potentially severe, return in the Wednesday-Thursday timeframe. See the discussion below for more details. Langfeld Previous Discussion: /Friday Night Onward/ North winds will drop to 5 to 10 MPH and veer to the northeast Friday night as a surface ridge moves southeast through the Red River Valley. The cooler and drier continental airmass (behind the cold front currently moving slowly through the region) will create low temperatures ranging from the mid 50s along the Red River to the lower 60s across Central Texas. The surface ridge axis will be practically on top of North and Central Texas on Saturday while weak ridging is simultaneously in place aloft. The result will be a nice Saturday with light winds and highs generally in the 75 to 80 degree range. The only minor damper will be thickening mid and high clouds and a slight chance of showers across the far west associated with an upper low situated over the southern Rockies. Clouds and rain chances will continue to increase Saturday night as the upstream low advances east. Showers and thunderstorms will initially be confined to the west and southwest counties, but will spread east/northeast across the rest of the region on Sunday as the upper low draws near. With the surface front becoming stationary along the Gulf Coast, convection will be elevated in nature, which should mitigate the overall severe weather threat. However, elevated instability may be sufficient at times to support quarter sized hail in a few storms Sunday and Sunday night. Locally heavy rain may also produce flooding in some areas. Rain chances will continue mainly along and east of I-35 on Monday as the upper low moves east through the Southern Plains. Precipitation will end from west to east Monday night as the low exits to the east and subsidence develops in its wake. Dry conditions are then expected Tuesday through Tuesday night, followed by additional chances for thunderstorms on Wednesday as the next upper trough approaches. The surface front will have lifted north by then, immersing all of the forecast area back within the warm sector. The dryline may also come into play, making Wednesday of next week look like our next (after today) significant opportunity severe weather. 30 && .AVIATION... /Issued 120 PM CDT Thu May 9 2024/ /18z TAFs/ Concerns...TSRA and severe weather potential this afternoon. Scattered to numerous thunderstorms will continue to develop through this evening and may impact most of the TAF sites. Latest guidance still show the main window for TSRA near DFW Metroplex sites between 20-22Z, but storms may be in the vicinity through 01-02Z. For Waco, the window for TSRA is a little bit later between 0-3Z. Some of these storms will be severe with large hail and damaging winds. Coverage of storms will likely increase this afternoon and evening before they exit our area before midnight. After that, VFR and northerly winds should continue through tomorrow. There is still a medium chance KACT may see a period of MVFR between 08-13Z as today's front lingers just south of that area. Sanchez && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 62 82 62 78 62 / 20 0 5 5 30 Waco 64 79 62 76 63 / 60 5 10 10 30 Paris 60 79 56 80 60 / 20 0 0 0 10 Denton 59 80 58 78 60 / 20 0 5 5 30 McKinney 60 80 58 78 60 / 20 0 0 0 20 Dallas 64 81 62 79 63 / 20 0 5 5 20 Terrell 62 80 59 78 61 / 30 0 0 0 20 Corsicana 64 83 62 78 64 / 60 0 5 5 20 Temple 64 80 62 77 62 / 60 5 10 10 30 Mineral Wells 58 80 59 75 59 / 20 0 5 10 40 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 9, 1:26 PM CDT, 3 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 126 PM CDT Thu May 9 2024 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101145- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 126 PM CDT Thu May 9 2024 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. There is a chance of thunderstorms this afternoon and evening, primarily near and south of the US-380 corridor. Some storms may be severe with very large hail, damaging winds, and perhaps a tornado or two. Locally heavy rain may also cause flooding in some areas. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Storm chances will return on Sunday and Monday. A brief lull in storms will occur on Tuesday, followed by additional storm chances Wednesday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this afternoon and evening, especially along and south of I-20.
In the hours before
Local storm report, May 9, 4:33 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
433 PM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM Hail 3 E Lipan 32.52N 98.00W
05/09/2024 E1.00 Inch Hood TX Emergency Mngr
Quarter size hail east of Lipan.
&&
JHLocal storm report, May 9, 4:35 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
435 PM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM Hail 6 S Roxton 33.47N 95.71W
05/09/2024 E2.00 Inch Delta TX Trained Spotter
Spotter now reports 2-inch hail in northern
Delta county on FM 128.
&&
MLLocal storm report, May 9, 4:37 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
437 PM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM Hail Tolar 32.39N 97.92W
05/09/2024 E3.25 Inch Hood TX Public
3.25 inch hail reported in Tolar.
&&
JHLocal storm report, May 9, 4:39 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
439 PM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM Tstm Wnd Dmg Honey Grove 33.58N 95.91W
05/09/2024 Fannin TX Emergency Mngr
Emergency management reported trees down in
the town of Honey Grove, Texas. Powerlines
are down on the south side of Honey Grove
along HWY 34. It was reported that
powerlines fell on top of one vehicle
trapping people inside. Damage to a barn was
also reported.
&&
MLLocal storm report, May 9, 4:41 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
441 PM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM Hail Luella 33.57N 96.54W
05/09/2024 M2.50 Inch Grayson TX Emergency Mngr
Emergency management reported tennis
ball-sized hail in Luella along Cedar Rd.
&&
MLLocal storm report, May 9, 4:46 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
446 PM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM Hail 9 SE Granbury 32.36N 97.67W
05/09/2024 E1.75 Inch Hood TX Amateur Radio
Golf ball size hail reported in Pecan
Plantation.
&&
JHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:06 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 54 min |
| May 8, 7:13 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 62 min |
| May 8, 7:29 PM CDT | Tornado Warning | FWD | Lamar | 31 min |
| May 8, 7:32 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 58 min |
| May 8, 7:55 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Delta, Hopkins, Hunt | 50 min |
| May 8, 7:57 PM CDT | Tornado Warning | FWD | Lamar | 33 min |
| May 8, 8:39 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 54 min |
| May 8, 9:01 PM CDT | Tornado Warning | FWD | Hopkins, Hunt, Rains | 29 min |
| May 8, 9:28 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 38 min |
| May 8, 9:45 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Rains, Van Zandt | 60 min |
| May 8, 10:19 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 26 min |
| May 8, 10:41 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 34 min |
| May 9, 6:49 AM CDT | River Flood Warning | FWD | Hunt | 13 hr |
| May 9, 11:01 AM CDT | Severe Thunderstorm Warning | FWD | Young | 44 min |
| May 9, 11:45 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 60 min |
| May 9, 12:38 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 67 min |
| May 9, 1:20 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 55 min |
| May 9, 1:41 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 64 min |
| May 9, 1:55 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 65 min |
| May 9, 2:01 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 59 min |
| May 9, 2:07 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 68 min |
| May 9, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton, Grayson | 68 min |
| May 9, 2:44 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 36 min |
| May 9, 2:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 64 min |
| May 9, 3:00 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 60 min |
| May 9, 3:12 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 47 min |
| May 9, 3:35 PM CDT | Flash Flood Warning | FWD | Montague | 2 hr |
| May 9, 3:37 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 53 min |
| May 9, 3:52 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto | 68 min |
| May 9, 3:54 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 66 min |
| May 9, 3:59 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 76 min |
| May 9, 4:13 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 62 min |
| May 9, 4:18 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Lamar | 57 min |
| May 9, 4:25 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 65 min |
| May 9, 4:34 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Johnson, Somervell | 56 min |
| May 9, 4:42 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 63 min |
| May 9, 4:54 PM CDT | Tornado Warning | FWD | Delta, Lamar | 12 min |
| May 9, 4:55 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Hamilton | 65 min |
| May 9, 5:25 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 65 min |
| May 9, 5:42 PM CDT | Special Weather Statement | FWD | Fannin | 33 min |
| May 9, 5:44 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton, McLennan | 61 min |
| May 9, 6:03 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Navarro | 57 min |
| May 9, 6:12 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 63 min |
| May 9, 6:21 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, McLennan | 54 min |
| May 9, 6:37 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone | 53 min |
| May 9, 6:54 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, McLennan | 45 min |
| May 9, 6:55 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone, Navarro | 52 min |
Nearby
Flash Flood Warnings in Texas, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.